# SDR ASOA03157

- Difficulty date: April 12, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Contaminated
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 4318 - DURING FINAL APPROACH INTO ATL FROM CAK, THE CREW RECEIVED A SMOKE TOILET CAUTION MESSAGE AFTER STARTING THE AUXILIARY POWER UNIT, ACCOMPANIED BY A FUEL SMELL AND SMOKE IN THE CABIN NEAR THE LAVATORY AREA.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AND LEFT COALESCER BAGS ON THE WATER SEPARATOR ASSEMBLY.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
